# SDR 29GA2022052300001

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 39,880 hours, 45,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLIGHT: 127 SKB/SJU MAIN CABIN DOOR AND RIGHT EMERGENCY DOOR EMERGENCY LIGHTS INOPERATIVE REPORTED BY THE FLIGHT ATTENDANT. CORRECTIVE ACTION: INSPECTED TROUBLE SHOT EMERGECNY LIGHT POWER SUPPLY 20LN WITH 21LN CLEANED CONNECTOR , OPERATIONAL CHECK FOUND WORKING GOOD AT THIS TIME.
